uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multilinear pseudo differential operators beyond Calderon-Zygmund theory
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2014 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 414, no 1, 149-165 p.Article in journal (Refereed) Published
Abstract [en]

We consider two types of multilinear pseudodifferential operators. First, we prove the boundedness of multilinear pseudodifferential operators with symbols which are only measurable in the spatial variables in Lebesgue spaces. These results generalise earlier work of the present authors concerning linear pseudo-pseudodifferential operators. Secondly, we investigate the boundedness of bilinear pseudodifferential operators with symbols in the Hormander S-p,delta(m) classes. These results are new in the case p < 1, that is, outwith the scope of multilinear Calderon-Zygmund theory. (C) 2014 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
2014. Vol. 414, no 1, 149-165 p.
Keyword [en]
Multilinear pseudodifferential operators, Hormander class symbols, Mixed norm estimates, Bilinear pseudodifferential operators
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-222918DOI: 10.1016/j.jmaa.2013.12.062ISI: 000332194700013OAI: oai:DiVA.org:uu-222918DiVA: diva2:713053
Available from: 2014-04-17 Created: 2014-04-15 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Staubach, Wolfgang

Search in DiVA

By author/editor
Staubach, Wolfgang
By organisation
Department of Mathematics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 339 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf